# SDR KBM2003F00089

- Difficulty date: November 8, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Part number: 350A25109521
- Condition: Inoperative
- Location: Jettison Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE DOOR STRUT WILL NOT HOLD DOOR OPEN.  REPLACED WITH NEW LT DOOR STRUT.
